# SDR DL73E010082

- Difficulty date: January 17, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 36,182 hours, 30,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630085
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS OF THE FS 178 BLKHD CRACKS WERE FOUND IN THE LT AND RT SIDE CHORDS AND IN THE BULKHEAD WEB AT RBL 10 WL 233.5.  THE CHORDS WERE REPLACED AND THE WEB REPAIRED PER ERA 396656-14AD AT MV.
